SpringerLink
Forum Springer Astron. Astrophys.
Forum Whats New Search Orders


Astron. Astrophys. 318, 99-107 (1997)


Table of Contents
Available formats: HTML | PDF | (gzipped) PostScript

Asymptotic representation of nonradial g+ -modes in stars with a convective core

B. Willems , T. Van Hoolst * and P. Smeyers

Instituut voor Sterrenkunde, Katholieke Universiteit Leuven, Celestijnenlaan 200 B, B-3001 Heverlee, Belgium

Received 28 May 1996 / Accepted 20 June 1996

Abstract

The asymptotic representation of linear, isentropic, low-frequency [FORMULA] -modes in spherically symmetric stars developed by Smeyers et al. (1995) is extended to more realistic stellar models composed of a convective core in adiabatic equilibrium and a radiative envelope. By means of a boundary-layer method, it is taken into account that the transition from the convective core to the radiative envelope is a turning point for one of the governing differential equations in the divergence and the radial component of the Lagrangian displacement.

Key words: stars: oscillations – stars: interiors – methods: analytical

* Postdoctoral fellow of the Belgian National Fund for Scientific Research

Send offprint requests to: P. Smeyers

© European Southern Observatory (ESO) 1997

Online publication: July 8, 1998

helpdesk.link@springer.de